# SDR SWAA091715

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 67,616 hours, 60,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D31354
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LOW PRESSURE INDICATION.  REMOVED AND REPLACED SLIDE PER MT.
